# SDR UIEA2019120906033

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 61,493 hours, 43,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 955-1021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL AREAS OF KEEL WEB IN RWW (M), JUST INBD OF BODY DOOR AT STA 955-1021.( REPAIRED DAMAGE IAW AMES DOCUMENT 47389REA09 AND 47389REA07. SEE PARTIAL WORK ACCOMPLISHED AND PARTIAL WORKSHEET #10 PAGES 1-9 FOR WORK COMPLETED AND 47389REA10.     PART 145T8612-1, KEEL BEAM HORIZONTAL WEB. )
